MedElevator Войти в исследования
← Поиск публикаций
Revue medicale suisse · 2024

[Vitamin D intoxication and "milk alkali syndrome"].

Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод пока не подготовлен
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Bovet Luc, Roth Léa, Kherad Omar

Аннотация

A 80-year-old patient treated with calcium bicarbonate for a reflux developed a milk alkali syndrome after a high doses of vitamin D for a conservatively treated heel fracture. The article highlights the milk alkali syndrome as a potential complication of excessive vitamin D supplementation, emphasizing that routine vitamin D testing and supplementation should be limited to specific situations.

Предметные рубрики MeSH